# SDR AALA201703289037

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 14,466 hours, 5,760 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LAV E MIRROR LIGHT BURNED. REMOVED AND REPLACED AT LAV E MIRROR LIGHT IAW AMM 33-26-03. THE AIRCRAFT WAS NOT GROUNDED.
